Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What should I do to treat bumps in my rectum?

Hi I m a 26 year old man with something strange going on. I have never been with a man so that s out of the question. About a few weeks ago I noticed a few bumps on my rectum area. They have grown more and more every few days. They are whiteish in color and look like a cluster of skin tags around my anus. I m scared I might have warts or something. My feiacie just had a pap test and came back clean. What could they be. What should I do?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. warts are highly infectious and can be transmitted by towels, touch, and such commen things. being papilloma virus family easibly comunicable. it usually is self limiting.
but the thing is diagnosis, i advise you to consult a dermatologist for diagnosis.
you eat more of green leafy vegetables, fruits and juices to boost up immunity. dont worry you will be fine.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor